# SDR SWIA202162349

- Difficulty date: September 30, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER FOR PAX DOOR POWER ASSIST MOTOR IS CRACKED   (C-CHECK RO 11-05-2021)   REMOVED, LOCATED, DRILLED, AND INSTALLED  NEW STIFFENER P/N 601R317745-7 ON PAX DOOR AFT WEB ASSY. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31707 REV -E
